# SDR SWAA2014102033137

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 26,598 hours, 15,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT CEILING SIGN COVER LENS MISSING.  INSTALLED LENS IAW SIP.
